BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Existence of bound states for the coupled Schrödinger–KdV system with cubic nonlinearity

Participants in the publication
João-Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Filipe Oliveira (Author)

Date of Publication
2010-10

Where published
Comptes Rendus Mathematique

Publication Identifiers
ISSN - 1631-073X

Publisher
Elsevier BV

Volume
348
Number
19-20

Number of pages
3
Starting page
1079
Last page
1082

Document Identifiers
DOI - https://doi.org/10.1016/j.crma.2010.09.018
URL - http://dx.doi.org/10.1016/j.crma.2010.09.018


Export

APA
João-Paulo Dias, Mário Figueira, Filipe Oliveira, (2010). Existence of bound states for the coupled Schrödinger–KdV system with cubic nonlinearity. Comptes Rendus Mathematique, 348, 1079-1082. ISSN 1631-073X. eISSN . http://dx.doi.org/10.1016/j.crma.2010.09.018

IEEE
João-Paulo Dias, Mário Figueira, Filipe Oliveira, "Existence of bound states for the coupled Schrödinger–KdV system with cubic nonlinearity" in Comptes Rendus Mathematique, vol. 348, pp. 1079-1082, 2010. 10.1016/j.crma.2010.09.018

BIBTEX
@article{46612, author = {João-Paulo Dias and Mário Figueira and Filipe Oliveira}, title = {Existence of bound states for the coupled Schrödinger–KdV system with cubic nonlinearity}, journal = {Comptes Rendus Mathematique}, year = 2010, pages = {1079-1082}, volume = 348 }